# SDR MRKA9533

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 7374Y0
- Aircraft serial: 24345
- Engine: Cfmint CFM563B2
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Part number: BACC63BP10A5S6L
- Condition: Corroded
- Location: Nr 2 Eng
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE DUE NR 2 ENGINE WOULD NOT ACCELERATE.  CLEANED LOW IDLE CANNON PLUG ON MAIN ENGINE CONTROL.  OPERATIONAL CHECKED OK.  (W)
